Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF PSYCHIATRY AND BEHAVIORAL SCIENCES (IJPBS)   FALL 2008- WINTER 2009 , Volume 2 , Number 2; Page(s) 50 To 54.
 
Paper: 

A CASE REPORT OF NEUROLEPTIC MALIGNANT SYNDROME INDUCED BY CLOZAPINE IS NEUROLEPTIC MALIGNANT SYNDROME DIAGNOSTIC CRITERIA ADEQUATELY SENSITIVE TO IDENTIFY DIVERSE FEATURES OF THE SYNDROME?

 
 
Author(s):  AHMADKHANIHA H.R.*, TAYEBI A.
 
* TEHRAN PSYCHIATRIC INSTITUTE AND MENTAL HEALTH RESEARCH CENTER. IRAN UNIVERSITY OF MEDICAL SCIENCE, SHAHID MANSOURI AVE. NIAYASH ST. SATARKHAN ST. TEHRAN, IRAN
 
Abstract: 

neuroleptic Malignant Syndrome (NMS) is a rare fatal medical complication that occurs as a result of dopaminergic receptor blockage in the caudate at the termination of the nigrostriatal pathways, and may occur at any time following consumption of dopamine antagonists. This disorder also occurs in cases of sudden discontinuation of dopamine agonists and antagonists. Some studies have also reported the syndrome following tricyclic antidepressants (TCAs) or specific serotonin reuptake inhibitors (SSRIs) use.

 
Keyword(s): ATYPICAL ANTIPSYCHOTIC, CLOZAPINE, NEUROLEPTIC MALIGNANT SYNDROME
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 75
 
Latest on Blog
Enter SID Blog